# SDR DALA2024021602297

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 700 Rbl 25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 CRACK ON CABIN FLOOR BEAM STA 700 RBL 25 AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00324 BEAM ON STA 700 RBL 25 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-51-2R REPAIR 1. (0203863)
